Relieve the discomfort caused by common allergens with Up&Up Non-Drowsy Allergy Relief Tablets. Formulated with the same active ingredients as similar name brands, Up&Up non-drowsy allergy pills relieve indoor and outdoor allergy symptoms for a full 24 hours with no negative side-effects to slow you down. Each 180mg antihistamine tablet packs enough power to eliminate sneezing and soothe your itchy watery eyes, scratchy throat and itchy nose. A great value, each bottle contains 30 tablets.
Package Quantity: 1
Health Concern: Allergies
Health Facts: Antihistamine, Non-drowsy
Symptoms: Allergies, Sinus Pressure
Product Form: Tablet
Suggested Age: 12 Years and Up
Travel Size: No
Product Warning: consult a doctor if you are pregnant or nursing, consult a doctor if you have high blood pressure
- Made in the USA or Imported
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product?s label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.